# SDR 9517889938

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ALTIMETER AND BOTH THE NR 1 AND NR 2 ATC TRANSPONDERS FAILED AND THE AUTOPILOT WOULD NOT ENGAGE.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE AIR DATA COMPUTER AND THE NR 2 ATC TRANSPONDER, OPERATIONAL CHECK GOOD.
